# SDR FDEA201907251688

- Difficulty date: July 25, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 82,603 hours, 18,424 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bracket
- Part number: Z3200502
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PDIS  592     32-12  3641     25JUL19  MEM  OPEN  U  LOGPAGES:3095639  AFTER T/O GEAR SHOWED LEFT MAIN PRIMARY/SECONDARY INDICATION UNSAFE. CYCLED GEAR AND GOT GOOD DOWN INDICATION. AFTER FOLLOWING QRH, CYCLED GEAR AND PROBLEM REMAINED. ALL INDICATIONS FOR GEAR DOWN WERE GOOD. LANDING SAFELY.  SHGN 25JUL19 09:01   MEM U  DEBRIEF FROM CREW: GEAR WOULD NOT RETRACT. LEFT MAIN GEAR DID NOT LOCK IN THE UP POSITION. CREW PERFORMED AN AIR RETURN. UPON ARRIVAL, FOUND #6 MLG BRAKE WET FROM HYDRAULIC FLUID LEAKING. SHGN 26JUL19 03:36  MEM REMOVED AND REPLACED LT MLG HOSE ALIGNMENT BRACKET REF SMP. BLED AND LEAK CHECKED FLEX LINE REF AMM 32-37-01-4, CHECKS GOOD. PROTECTION SHIELD STILL NEEDS TO BE INSTALLED. INSTALLED NEW BRACKET ASSEMBLY AND PROTECTION SHIELD, REINSTALLED HYDRAULIC HOSES AND ELECTRICAL HARNESS TO PROTECTION SHIELD, AND RECONNECTED MAIN LANDING GEAR TORQUE LINKS ON LEFT HAND MAIN LANDING GEAR REFERENCE AMM 32-11-12-4.
